# SDR DALA2021061603276

- Difficulty date: June 16, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 68,359 hours, 31,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 UPON ARRIVAL L1 DOOR BINDING AND WOULD NOT OPEN FULLY, AFTER MOVING BACK AND FORTH TO RELEASE AND OPEN FULLY TO GUST LOCK. CORRECTIVE ACTION: PERFORMED SEVERAL OPENING AND CLOSING OF THE L1 DOOR, NO DEFECT NOTED PER A320 AMM 52-11. A/C OK FOR SERVICE. (7634384)
